一类非线性发展方程的整体解的存在性及渐近性(英文)Global Existence and Asymptotic Behavior of Solutions for a Class of Nonlinear Evolution Equations
宋志华
摘要(Abstract):
考虑一类非线性发展方程的初边值问题,利用Galerkin方法和单调算子方法得到了该问题整体广义解的存在性及渐近性.
关键词(KeyWords): 存在性;渐近性;非线性发展方程;初边值问题
基金项目(Foundation): 河南省教育厅科研基金资助项目,编号2004110002.
作者(Author): 宋志华
参考文献(References):
- [1]YANG Zhi-jian.Global existence,asymptotic behavior and blow up of solutions for a class of nonlinear wave equationswith dissipative term[J].J Differential Equation,2003,187(2):520-540.
- [2]HAI D D.On a wave equation with nonlinear strong damping[J].Nonlinear Anal,1990,15(11):1005-1015.
- [3]YANG Zhi-jian.Existence and asymptotic behaviour of solutions for a class of quasi-linear evolution equations with non-linear damping and source terms[J].Math Meth Appl Sci,2002,25(10):795-814.
- [4]MATSUYAMA T,IKEHATA R.On global solutions and energy decayfor the wave equation of Kirchhoff type with non-linear damping terms[J].J Math Anal Appl,1996,204(3):729-753.
- [5]VITILLARO E.Global existence for the wave equation with nonlinear boundary damping and source terms[J].J Differen-tial Equation,2002,186(1):259-298.